At a few nights I have had low grade fever at about two o'clock. I have had coughing simultaneously or after discovering the fever. Is the nocturnal cough (possibly due to laryngitis) the cause of the fever? Mucus is collecting behind my vocal cords. It causes coughing at night. In the evening I use asthma medication, but I do not have asthma. Could cortisone inhalation (Alvesco) in the evening cause nocturnal fever several hours later? In the morning and daytime my temperature is normal (I had some fever over a week ago).
I have atrial fibrillation and, when walking, I have dyspnea posssibly due to respiratory infection. I have an 8-9 mm nodule and a few smaller ones in my lungs. The nodule has not grown in size when followed for a year. In next April I'll have the last CT scan of my lungs. I have slight hypercalcemia due to hyperparathyroidism, and I am on Thyroid Erfa for hypothyroidism. ACE has one time been slightly over normal, and so was lysozyme, too. They have then returned to normal.
How are you? Aside from the nocturnal cough and fever, what other symptoms are present? Fever is often associated with infectious origin, most common are viral infections, or non-infectious issues such as inflammatory, allergy, connective tissue disease, endocrine and metabolic disorders as well as drug reaction. With regards to the cortecosteroid Alvesco or ciclesonide, side effects may include unpleasant taste in the mouth; dry mouth, white patches or sores inside the mouth, runny or stuffy nose, sore throat, hoarse voice, mild itching or skin rash, joint pain, back pain, or headache. If asthma symptoms worsen, it is best that you inform your doctor about this. If the cough and fever also persist, further evaluation may also be indicated. Take care and do keep us posted.
Thank you for your answer. Doctors do not do anything for me. I have coughing at night and in the morning. I have dyspnea, and today I got diarrhea, possibly due to an antibiotic which ended on last week. I am using lactic acid bacteria all the time. Today my INR rose to 3,3 (should be 3-3), I don't know why. It is not yet caused byt the diarrhea. I have sweeting now but no fever.
I am waiting for electric cardioversion. I don't know when it can be done, there is a queue.
If Alvesco causes such side effects, eg. running nose (which I have) maybe I should stop taking it.
My hemoglobin was studied, but no abnormal fractions were found. The test was not suitablle for alpha thalassemia. But I think that I don't have any thalassemia. Maybe my infections cause small and pale red cells. A doctor said that I don't need iron, because my haeomglobin and red cell count are good. Could possible methemoglobinemia cause dyspnea?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.